- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2015 8 (4)
- Authors
- Rogozina, Marina S.
- Contact information
- Rogozina, Marina S.:Krasnoyarsk State Medical University Partizana Zheleznyaka, 1, Krasnoyarsk, 660022 Russia;
- Keywords
- polynomial difference operator; Cauchy problem; correctness
- Abstract
The correctness Cauchy problem is explored for a polynomial difference operator. The easily verifiable sufficient condition correctness for the Cauchy problem for a polynomial difference operator with constant coefficients is proved whose characteristic polynomial is homogeneous
- Pages
- 437–441
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/19858
Journal of Siberian Federal University. Mathematics & Physics / On the Correctness of Polynomial Difference Operators
Full text (.pdf)